# SDR DALA2018121107132

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0859717) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STATION 950 AND LBL= 51 AT W2. FLOOR BEAM AT STATION 950 AND LBL=51 AT W2. WAS REPLACED PER B737-800 SRM 51-40-02 AND DWG 147A5650 REV.C.
